Supports and singular supports of convolutions

Lars Hörmander Stockholm

TBD mathscidoc:1701.331257

Acta Mathematica, 110, (1), 279-302, 1963.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ]
@inproceedings{lars1963supports,
  title={Supports and singular supports of convolutions},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202813079966},
  booktitle={Acta Mathematica},
  volume={110},
  number={1},
  pages={279-302},
  year={1963},
}
Lars Hörmander. Supports and singular supports of convolutions. 1963. Vol. 110. In Acta Mathematica. pp.279-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202813079966.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved